Alert archive / Mississippi / Special Weather Statements in 2011
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Mar 29, 2011, 10:13 PM CDT for Chickasaw County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2011, 10:13 PM CDT (03:13 UTC)
- Expired
- Mar 29, 2011, 11:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
County Chickasaw County, MS
The radar
The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 394 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
634
WWUS84 KMEG 300313
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT TUE MAR 29 2011
MSZ015-022-023-300400-
PONTOTOC MS-CALHOUN MS-CHICKASAW MS-
1013 PM CDT TUE MAR 29 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1100 PM CDT FOR...
SOUTHERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
SOUTH CENTRAL PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING UP TO PENNY SIZE HAIL WAS LOCATED 8
MILES SOUTH OF DERMA AT 1013 PM CDT...MOVING NORTHEAST AT 35 MPH.
PEOPLE IN CALHOUN...CHICKASAW AND PONTOTOC COUNTIES...INCLUDING
LOCATIONS NEAR HOUSTON...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES DAVIS LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3373 8952 3378 8951 3414 8893 3386 8875
3380 8890 3381 8891 3380 8892 3373 8908
3374 8917 3372 8918 3372 8950
TIME...MOT...LOC 0313Z 240DEG 29KT 3375 8930
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Mar 29, 9:47 PM CDT, 26 minutes earlier.
Area forecast discussion, Mar 29, 9:47 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 947 PM CDT TUE MAR 29 2011 .UPDATE... RAIN AND ISOLATED SEVERE HAIL EVENT UNDERWAY ACROSS THE MIDSOUTH AT MIDEVENING. GOES WATER VAPOR IMAGERY SHOWED A VIGOROUS SHORTWAVE LIFTING EAST INTO KS...UNDERCUT A DIFFLUENT UPPER LEVEL FLOW ACROSS THE LOWER MS RIVER VALLEY. THIS DIFFLUENT FLOW WAS ENHANCING ISENTROPIC LIFT OVER A STABLE LAYER EXTENDING UP TO 850MB OVER NORTHEAST AR... AND JUST OFF THE SURFACE OVER NORTHEAST MS. THIS AIR WAS QUICKLY BECOMING BUOYANT...WITH CAPE TO 500 J/KG NEAR I40... AND 1000 J/K OVER NORTH MS. MIDLEVEL LAPSE RATES TO 8 C/KM AREAWIDE WERE ENHANCING THE HAIL POTENTIAL. EXPECT AN INCREASE IN RAIN COVERAGE INTO THE EARLY MORNING... MAINLY EAST OF THE MS RIVER... AS A SOUTHWARD EXTENSION OF THE MIDPLAINS VORT AXIS ROTATES THROUGH. THIS SHORTWAVE WILL HELP ERODE WHAT/S LEFT THE WEAK ELEVATED CONVECTIVE INHIBITION. OVERNIGHT HAIL POTENTIAL MAY WANE SOMEWHAT...WITH SLOWLY MODERATING MIDLEVEL LAPSE RATES AND ELEVATED INSTABILITY. OTHER POSSIBLE NEGATING FACTOR FOR OVERNIGHT SEVERE POTENTIAL IS THE DEVELOPING LARGE MCS TAKING SHAPE OVER CENTRAL AND SOUTHERN MS. NORTHEAST MS WILL BE IN CLOSE ENOUGH PROXIMITY OVERNIGHT TO INTERCEPT SOME OF THE NORTHEASTWARD MOVING CELLS OFF THE MORE ORGANIZED CONVECTION OVER CENTRAL MS. PWB && .PREV DISCUSSION... /ISSUED 641 PM CDT TUE MAR 29 2011/ UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 323 PM CDT TUE MAR 29 2011/ DISCUSSION... ELEVATED CONVECTION IS ONGOING ACROSS NORTHEAST ARKANSAS...SOUTH MISSOURI...AND PORTIONS OF WEST TENNESSEE. STILL NO REPORTS OF SMALL HAIL ACROSS ANY OF OUR FORECAST AREA NOR UPSTREAM ACROSS NORTH ARKANSAS. 5-7 HUNDRED MB LAPSE RATES ARE BETWEEN 7 AND 8 DEGREES C/KM. LAPSE RATES SHOULD BE AT THEIR STEEPEST NORTH OF INTERSTATE 40 RIGHT NOW...BUT ONLY WEAKEN SLIGHTLY...BY AT MOST A DEGREE THROUGH MIDNIGHT. FARTHER SOUTH...7.25 TO 7.75 DEGREE LAPSE RATES WILL REMAIN IN PLACE A BIT LONGER. EVEN THOUGH LAPSE RATES ARE EXPECTED TO WEAKEN ACROSS NORTHERN AREAS...PROXIMITY TO AN APPROACHING SHORTWAVE TROUGH AND VORT MAX SHOULD KEEP THE THREAT OF AT LEAST SMALL HAIL IN THE AREA WELL INTO THE OVERNIGHT HOURS. THIS SYSTEM IS SIMILAR TO THE PREVIOUS SYSTEM WHICH BROUGHT WIDESPREAD HAIL TO THE MIDSOUTH. THE TWO MAIN DIFFERENCES SHOULD OFFSET EACH OTHER. THE WARM FRONT IS FARTHER SOUTH BUT THE UPPER LEVEL DYNAMICS ARE STRONGER. IF A SURFACE LOW DEVELOPS ALONG AN INVERTED TROUGH IN EAST CENTRAL MISSISSIPPI AS THE GFS SUGGESTS...WIND COULD BECOME A BIGGER THREAT IN NORTHERN MISSISSIPPI AROUND MIDNIGHT. EVERYTHING STILL LOOKS ON TRACK FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. MOISTURE LOOKS LIMITED DURING THIS TIME FRAME HOWEVER IN HIGHLY AMPLIFIED NORTH WESTERLY FLOW...DYNAMICS SHOULD BE SUFFICIENT TO RESULT IN AT LEAST A FEW STRONG THUNDERSTORMS. THE WEEKEND LOOKS MUCH NICER AS A RIDGE ALONG THE PACIFIC COAST SHIFTS INTO THE PLAINS SHUNTING THE MEAN STORM TRACK TO THE EAST OF OUR AREA. THE RIDGE WILL CONTINUE TO SHIFT EAST SATURDAY DOMINATING THE WEATHER ACROSS THE MIDSOUTH FOR MOST OF THE WEEKEND. HIGHS WILL CLIMB INTO THE 70S EACH DAY...WITH 1000-500 MB THICKNESSES SUPPORTIVE OF LOW TO MIDDLE 80S IN SOUTHWESTERN PORTIONS OF THE FORECAST AREA SUNDAY AFTERNOON. INCREASING CLOUD COVER MAY PREVENT US FROM BECOMING THAT WARM. EARLY NEXT WEEK...A MORE PROTOTYPICAL SPRING WEATHER SYSTEM LOOKS TO BE IN THE WORKS. UNLIKE THE PAST 2-3 EVENTS THIS SYSTEM LOOKS LIKE IT MAY HAVE BOTH DYNAMIC AND THERMAL ENERGY WORKING IN ITS FAVOR. IN ADDITION MULTIPLE DAYS OF SOUTHERLY FLOW AHEAD OF THE FRONT SHOULD ENSURE ADEQUATE MOISTURE IN IN PLACE. 30/SIRMON && .AVIATION... 00Z TAF SET A BAND OF SHOWERS AND THUNDERSTORMS HAS BEEN PUSHING ACROSS THE MIDSOUTH NORTH OF I-40 DURING THE PAST SEVERAL HOURS. GENERALLY IFR CONDITIONS OR LOWER HAVE BEEN REPORTED IN THESE AREAS...WITH VFR OR MVFR CONDITIONS FURTHER SOUTH. THINK MORE SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REST OF THE AREA..NAMELY ALONG AND SOUTH OF KMEM-KMKL BETWEEN 01Z-04Z...AND CONTINUING THROUGH 08-12Z. CEILINGS ARE EXPECTED TO DETERIORATE TO IFR TONIGHT AND CONTINUE AT IFR LEVELS INTO MID MORNING WEDNESDAY WITH IMPROVING CONDITIONS THEREAFTER. BORGHOFF && .PRELIMINARY POINT TEMPS/POPS... MEM 44 60 41 58 / 100 10 10 20 MKL 42 57 36 57 / 100 10 10 20 JBR 41 55 39 58 / 70 10 10 30 TUP 51 63 39 62 / 100 30 10 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 29, 3:14 AM CDT, 18 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 314 AM CDT TUE MAR 29 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-301015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 314 AM CDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT ACROSS AREAS MAINLY ALONG AND SOUTH OF I-40. LARGE HAIL IS THE MAIN THREAT...WITH A SECONDARY THREAT OF DAMAGING WINDS CONFINED TO NORTHERN MISSISSIPPI. A FEW STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT NORTH OF I-40. SMALL HAIL WILL BE THE MAIN THREAT. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WEAK DISTURBANCE WILL BRING THE THREAT OF A FEW STRONG STORMS TO THE MIDSOUTH LATE THURSDAY AFTERNOON...THROUGH THURSDAY NIGHT. A POTENT COLD FRONT WILL BRING A THREAT FOR STRONG TO SEVERE THUNDERSTORMS SUNDAY NIGHT AND INTO MONDAY. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS AREAS SOUTH OF I-40 LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. JAB
In the hours before
Special weather statement, Mar 29, 7:46 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 746 PM CDT TUE MAR 29 2011 ARZ009-018-026-MOZ113-115-300115- CRAIGHEAD AR-CLAY AR-GREENE AR-DUNKLIN MO-PEMISCOT MO- 746 PM CDT TUE MAR 29 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 815 PM CDT FOR... SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS... NORTH CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS... GREENE COUNTY IN EASTERN ARKANSAS... SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... WEST CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING UP TO DIME SIZE HAIL WAS LOCATED OVER WALCOTT AT 745 PM CDT...MOVING EAST AT 65 MPH. PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN...GREENE AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR CROWLEYS RIDGE STATE PARK... KENNETT...LAKE FRIERSON STATE PARK...MARMADUKE...PARAGOULD...RECTOR AND SENATH...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3639 9005 3612 8992 3593 9070 3610 9078 TIME...MOT...LOC 0045Z 249DEG 57KT 3605 9063 RRH
Special weather statement, Mar 29, 8:04 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 804 PM CDT TUE MAR 29 2011 ARZ026-028-MOZ113-115-TNZ048-300130- CRAIGHEAD AR-MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-LAUDERDALE TN- 804 PM CDT TUE MAR 29 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 830 PM CDT FOR... EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI... NORTH CENTRAL LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING UP TO DIME SIZE HAIL WAS LOCATED OVER LAKE CITY AT 804 PM CDT...MOVING EAST AT 55 MPH. PEOPLE IN CRAIGHEAD...DUNKLIN...LAUDERDALE...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE...CARAWAY... GOSNELL...LAKE CITY...LEACHVILLE...MANILA AND MONETTE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG LAKE. && LAT...LON 3608 8977 3580 8973 3573 9048 3592 9052 TIME...MOT...LOC 0104Z 261DEG 49KT 3584 9038
Local storm report, Mar 29, 8:11 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
811 PM CDT TUE MAR 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL EVERGREEN 34.17N 88.52W
03/29/2011 E1.00 INCH ITAWAMBA MS TRAINED SPOTTER
QUARTER SIZE HAIL COVERED THE GROUND LIGHTLY.
&&
BORGHOFFSpecial weather statement, Mar 29, 8:56 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
856 PM CDT TUE MAR 29 2011
ARZ017-018-026-300230-
CRAIGHEAD AR-GREENE AR-LAWRENCE AR-
856 PM CDT TUE MAR 29 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 PM CDT FOR...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
SOUTHERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING HAIL UP TO THE SIZE OF DIMES WAS
LOCATED 8 MILES SOUTH OF ALICIA AT 856 PM CDT...MOVING NORTHEAST AT
65 MPH.
PEOPLE IN CRAIGHEAD...GREENE AND LAWRENCE COUNTIES...INCLUDING
LOCATIONS NEAR BONO...BROOKLAND...CROWLEYS RIDGE STATE PARK...
JONESBORO...LAKE FRIERSON STATE PARK AND PARAGOULD...SHOULD MONITOR
THIS STORM CLOSELY.
&&
LAT...LON 3614 9046 3591 9034 3571 9100 3571 9105
3588 9104 3589 9111 3590 9111
TIME...MOT...LOC 0156Z 247DEG 55KT 3580 9103Special weather statement, Mar 29, 10:12 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 PM CDT TUE MAR 29 2011
MSZ017-024-300345-
ITAWAMBA MS-MONROE MS-
1012 PM CDT TUE MAR 29 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 PM CDT FOR...
SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING HAIL UP TO NICKEL SIZE WAS LOCATED
OVER NEW WREN AT 1012 PM CDT...MOVING NORTHEAST AT 40 MPH.
PEOPLE IN ITAWAMBA AND MONROE COUNTIES...INCLUDING LOCATIONS NEAR
AMORY...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3413 8819 3408 8819 3399 8821 3385 8866
3399 8871 3403 8871 3423 8821 3417 8818
TIME...MOT...LOC 0312Z 247DEG 35KT 3397 8860
BORGHOFFSpecial weather statement, Mar 29, 10:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT TUE MAR 29 2011
MSZ015-022-023-300400-
PONTOTOC MS-CALHOUN MS-CHICKASAW MS-
1013 PM CDT TUE MAR 29 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1100 PM CDT FOR...
SOUTHERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
SOUTH CENTRAL PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING UP TO PENNY SIZE HAIL WAS LOCATED 8
MILES SOUTH OF DERMA AT 1013 PM CDT...MOVING NORTHEAST AT 35 MPH.
PEOPLE IN CALHOUN...CHICKASAW AND PONTOTOC COUNTIES...INCLUDING
LOCATIONS NEAR HOUSTON...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES DAVIS LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3373 8952 3378 8951 3414 8893 3386 8875
3380 8890 3381 8891 3380 8892 3373 8908
3374 8917 3372 8918 3372 8950
TIME...MOT...LOC 0313Z 240DEG 29KT 3375 8930The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:29 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 47 min |
| Mar 29, 8:36 PM CDT | River Flood Advisory | MEG | DeSoto, Tunica | 4 days |
| Mar 29, 9:31 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie, Yalobusha | 44 min |
| Mar 29, 10:08 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 42 min |
| Mar 29, 10:12 PM CDT | Special Weather Statement | MEG | Monroe | 33 min |
| Mar 29, 10:29 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 30 min |
| Mar 29, 10:38 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Pontotoc, Union | 33 min |
| Mar 29, 11:58 PM CDT | Special Weather Statement | MEG | Prentiss, Tishomingo | 32 min |
| Mar 29, 10:39 PM CDT | Special Weather Statement | MEG | Crockett | 36 min |
| Mar 29, 7:46 PM CDT | Special Weather Statement | MEG | Greene | 29 min |
| Mar 29, 8:04 PM CDT | Special Weather Statement | MEG | Mississippi | 26 min |
| Mar 29, 8:56 PM CDT | Special Weather Statement | MEG | Craighead | 34 min |
Nearby
Special Weather Statements in Mississippi, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.